Ask a Dog Vet and Get Answers to Your Dog Veterinary Questions
Hello, JACustomer. I have been a Veterinary Nurse for over 15 years and would be happy to help you today. I'm reviewing your question right now.
This is not a medication that we typically use in dogs, but fortunately just having it in his mouth should not be toxic to Bear. Keep an eye out for lethargy, being overly sleepy/non responsive, excitability, vomiting, diarrhea, etc. If you notice any symptoms that concern you, take him promptly to your vet for treatment. I imagine that you won't, but its worth keeping a close eye on him for the next 12-24 hours.
I’ll be standing by if you have other questions. Let me know if I can help further.Did my response help to answer all of the questions that you had? If questions remain, please reply and let me know how I can assist.Before signing off today, please take the time to use the star rating system at the top of the page to leave a rating for me. Until this is done, the website will not compensate me for helping you.
If you would like to request me in the future for pet-related questions, you can do so by accessing this page: http://www.justanswer.com/pet/expert-pitrottmommy/?rpt=3800
As this medication is not used in dogs, the information available is limited. However, the effects of similar medications are usually witnessed the greatest in the first 6 hours. I would expect that if you have not witnessed any adverse effects by morning that you likely won't.